# SDR IPXA09554852

- Difficulty date: February 13, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 17,391 hours, 11,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NR 2 CARGO DOOR LWR SILL UPPER SURFACE CORRODED AROUND FASTENER HOLES.  REPAIRED PER ATS ER 09-1599 DATED 26FEB09 AND UPS EO B757-5310-32479-A.
